| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
05/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm5 13.2 implantable collamer lens of -7.00/3.0/167 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2024.Refractive surprise was observed.On (b)(6) 2024 the lens was explanted and the problem was resolved.
Additional Manufacturer Narrative
Additional data: h3 device evaluation: the lens was returned in liquid in a microcentrifuge vial with residue/debris on the lens.Visual inspection found fibre and no visible damage to the lens.Dimensional and functional inspection found the lens to be within specifications.(b)(4).
Additional Manufacturer Narrative
Additional information: h6- method code 3331: device history record (dhr) review: based on the results of the investigation, all released devices from the associated work orders(s), including the suspected device, have been manufactured within established parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim# (b)(4).